# SDR RAIA201905060001

- Difficulty date: May 6, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 41,518 hours, 25,488 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED FROM FLIGHT. COCKPIT TEMP REACHED 37 DEGREES CELSIUS.  FOUND COCKPIT DISTRIBUTION DUCT DISCONNECTED AT THREE POINTS.  INSTALLED BLANKET COVERS AND RECONNECTED DUCTS.  OPS CHECK GOOD.
